# SDR AALA202203176047

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,746 hours, 10,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L DOOR FAILED EMERGENCY POWER ASSIST SYSTEM OPERATIONAL CHECK. REPLACED SWITCH  S52121 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-28.
